Skip to Content

If I suddenly stop taking gabopentin, will I get increased appetite and feel anxious and depressed?

Responses (3)

masso 8 Mar 2015

From this site:

"Do not stop using gabapentin suddenly, even if you feel fine. Stopping suddenly may cause increased seizures. Follow your doctor's instructions about tapering your dose."

https://www.drugs.com/gabapentin.html

kathy71220 8 Mar 2015

I didn't notice any changes to appetite but had severe anxiety, hot and cold sweats, shortness of breath and profuse sweating. I had been out 5 days. It was horrid and I will never let that happen again. I'm betting it's different for everyone tho depending on your dose. I take 2400mg a day. I recoved 45 minutes after taking 1 pill of the new prescription. I asked the pharmacist if I could be having withdrawals and she said I was probably just getting sick; she'd never heard of gabapentin causing withdrawal. Same advice from the P. A. But be sure to tell all this to your doctor! Good luck friend and just get a new script.

balbanese 8 Mar 2015

Don't know, but do know stopping abruptly rarely yields anything positive, nor is changing your Dr's directions on your own.
Best to get with your Dr and inquire as to all your concerns, if he decides to stop the medication it will be a supervised reduction thus avoiding whatever consequences and preserving your relationship and keeping your medical history with that Dr accurate, to enhance future decisions regarding your health.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions